# SDR UIEA2019080604955

- Difficulty date: August 6, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 35,099 hours, 7,180 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B1706120
- Part serial: CK1159
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHT SURFACE RUST ON ALL EIGHT FLAP TRACKS.   REMOVE #1 - 8 FLAP TRACK. ACCOMPLISHED #4 AND #5 FLAP TRACK REPAIR IAW EI NO. T2019A57M-3224 REV.1 AND T2019A57M-3225 REV. 1. REFERENCE J/C ATTACHING SHEET NO. 0193461 TO INSTALL # 1, 2, 7, 8 FLAP TRACK WITH NEW. REFERENCE J/C ATTACHING SHEET NO. 0193463 STEP 1 TO INSTALL #3, 6 FLAP TRACK WITH NEW. REFERENCE J/C ATTACHING SHEET NO. 0193463, STEP 2-3, REINSTALL #4, 5 FLAP TRACK. CONDITION CHECK SATISFACTORY IAW AMM 27-51-27-004-001 REV. 95, AMM 27-51-27-404-011 REV. 96, EI NO. T2019A57M-3224 AND T2019A57M-3225.
